# SDR UALA2013061804222

- Difficulty date: June 15, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 36,083 hours, 15,879 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R2 DOOR DIFFICULT TO ARM.  FOUND DEBRIS IN GIRT BAR AREA. CLEANED.  DOOR ARMS AND OPS CHECKED NORMAL.
